Discussions that mention pravachol

Thyroid Disorders board


Hi Fjones. I'd love to hear how you made out with Dr. C today. I just got blood work yesterday and have a followup with her on 2/11. I wish it were sooner, but she seems to be booked.

I found out through Dr. C that I also have adrenal fatigue and, until the adrenals are supported, the thyroid meds don't help too much. I have been having ups and downs, so I'm anxious to talk to her. I recently had a 2-week spell of feeling really hyper, anxious and having a fast heartbeat. Now, I'm feeling really fatigued and achy again. I'm thinking my meds need adjusted, but I'm not sure how.

I also am trying to get my cholesterol down. After Dr. C put me on Armour, my numbers got much better. I took myself off my statin drug (pravachol) because I thought it may be contributing to the aches and weakness in my legs, but now that the aches are back I'm not sure. I'm taking some supplements to lower cholesterol, so I'll be interested to see how my labs changed.

ChristineVA, maybe you could ask your current doctor to recommend someone he likes since you are happy with him. If not, Dr. C is with Steinmetz Medical Associates (search that and you'll find their web site). There are two other female doctors in the practice that could help you, too. One of them (Dr. L) is Mary Shomon's doctor. Mary Shomon wrote "Living Well with Hypothyroidism". Good luck with that!